# SDR HALA2019080100378

- Difficulty date: July 22, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 24,923 hours, 3,857 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Contaminated
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU INFLIGHT START UNSUCCESSFUL 1ST ATTEMPT FL 400, 2ND ATTEMPT  FL 360, 3RD ATTEMPT FL 360.  PERFORMED BLEEDING OF THE APU FUEL LINE IAW AMM 28-22-00-870-801-A.  OPS CHECK GOOD. OK FOR SERVICE.
